# SDR R61A2019041728382

- Difficulty date: March 28, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 39,378 hours, 23,391 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40307
- Condition: Abnormal
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK FOUND FWD PASSENGER DOOR EMERGENCY SLIDE DOESNT ACCEPT LOWER SAFTY PIN. AAR MX REPLACED PN 4A4030-7 FWD PASSENGER DOOR EMERGENCY SLIDE IAW AMM 52-11-40. AC REMAINS IN YRQ FOR COMPLETION
